# SDR DALA2016060904484

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSKIN OF FUEL ACCESS PLATE NR 620MB. ZONE 600. CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF FUEL ACCESS PLATE NR 620MB WAS REMOVED IAW SRM 57-10-01 MAX DIAMETER ALLOWABLE ON COUNTERSINK IS 0.532" MAX DIAMETER MEASURED IS 0.590", WERE FOUND 3 HOLES ADJACENT THEREFORE IS OUT LIMITS AND WAS REPLACED IAW AIPC 57-23-01.
